MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 8; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 8; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 74022118
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/01/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to us through retrospective clinical trial that patient required remedial therapy and other conservative approach due to right knee stiffness.Outcome of this event is unknown and severity was deemed mild.
 
Additional Manufacturer Narrative
Further inspection of data provided from the clinical site indicated that information reported in follow-up report 1020279-2017-00495-003 are incorrect and for this reason we ask you to disregard this follow-up report.Based on additional information received from the study site this event was re-determined and it was concluded that the reported complaint does not represent an event which requires reporting per cfr 21 part 803.For this reason we ask you to disregard report 1020279-2017-00495.
 
Additional Manufacturer Narrative
A correction based on new information received.
 
Event or Problem Description
Remedial thearpy consisted of joint injection / aspiration - 2ml methylprednisolone acetate 80mg and 3.0ml lidocaine 1% plain.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 8
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6688846
Report Number1020279-2017-00495
Device Sequence Number18846498
Product Code JWH
UDI-Device Identifier00885556170069
UDI-Public00885556170069
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2022
Device Model Number74022118
Device Catalogue Number74022118
Device Lot Number12EM12934
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer07/16/2017
07/31/2017
07/31/2017
Initial Report FDA Received Date07/06/2017
Supplement Report FDA Received Date07/17/2017
08/08/2017
08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP RT SZ 7, 74022217 / UNK LOT; JRNY BCS PAT RESRF RD 41 MM STD, 74024841/UNK LOT; JRNY II BCS XLPEART ISRT (B)(4) 74027273/UNK
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient Weight111